Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 83, NWS Jacksonville, FL

November 16, 20087 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Nov 16, 2008, 1:44 PM EST for 7 counties in Florida. It took effect at Nov 17, 2008, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2008, 1:44 PM EST (18:44 UTC)
In effect from
Nov 17, 2008, 11:00 AM EST
Expired
Nov 17, 2008, 5:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 161844
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 PM EST SUN NOV 16 2008

FLZ024-025-032-033-037-038-170645-
/O.UPG.KJAX.FW.A.0086.081117T1700Z-081117T2200Z/
/O.NEW.KJAX.FW.W.0083.081117T1600Z-081117T2200Z/
/O.CON.KJAX.FW.W.0082.000000T0000Z-081116T2200Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
144 PM EST SUN NOV 16 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST MONDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

IN THE WAKE OF A STRONG COLD FRONT...MUCH DRIER AIR WILL MOVE
INTO THE AREA TODAY AND CONTINUE THROUGH THE EARLY PART OF NEXT
WEEK. MINIMUM RH VALUES ARE EXPECTED TO BE IN THE 30 TO 35 PERCENT
RANGE EACH DAY WITH DURATIONS OF 4 TO 5 HOURS OF CRITICALLY LOW RH
VALUES EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ020>023-030-031-035-036-040-170645-
/O.UPG.KJAX.FW.A.0086.081117T1600Z-081117T2200Z/
/O.NEW.KJAX.FW.W.0083.081117T1600Z-081117T2200Z/
/O.CON.KJAX.FW.W.0082.000000T0000Z-081116T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
144 PM EST SUN NOV 16 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST MONDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

IN THE WAKE OF A STRONG COLD FRONT...MUCH DRIER AIR WILL MOVE
INTO THE AREA TODAY AND CONTINUE THROUGH MUCH OF NEXT WEEK.
MINIMUM RH VALUES ARE EXPECTED TO BE MAINLY IN THE 30 TO 35
PERCENT RANGE EACH DAY WITH LOCALIZED LOWER VALUES. DURATIONS OF 4
TO 6 HOURS OF CRITICALLY LOW RH VALUES ARE EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SANDRIK
4 follow-up statements
000 
WWUS82 KJAX 162221
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
521 PM EST SUN NOV 16 2008

FLZ020>025-030>033-035>038-040-171100-
/O.EXP.KJAX.FW.W.0082.000000T0000Z-081116T2200Z/
/O.CON.KJAX.FW.W.0083.081117T1600Z-081117T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
521 PM EST SUN NOV 16 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
MONDAY DUE TO LOW HUMIDITIES...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM TO 5 PM EST MONDAY. 

MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 30
TO 35 PERCENT RANGE OVER COASTAL COUNTIES MONDAY...WHILE FARTHER
INLAND MINIMUMS VALUES WILL RANGE FROM 25 TO 30 PERCENT ACROSS THE
SUWANNEE RIVER VALLEY. DURATIONS OF 4 TO 6 HOURS OF CRITICALLY LOW
RH VALUES EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE 
HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ENYEDI
000 
WWUS82 KJAX 170813
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 AM EST MON NOV 17 2008

FLZ020>023-030-031-035-036-040-172200-
/O.NEW.KJAX.FW.A.0087.081118T1800Z-081118T2200Z/
/O.CON.KJAX.FW.W.0083.081117T1600Z-081117T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
313 AM EST MON NOV 17 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM EST THIS AFTERNOON DUE TO LOW RH VALUES...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH 
VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON. 

MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE
25 TO 30 PERCENT RANGE. DURATIONS OF 4 TO 6 HOURS OF CRITICALLY
LOW RH VALUES ARE EXPECTED.

A VERY DRY AIRMASS WILL LINGER INTO TUESDAY WITH AROUND 4 HOURS
OF CRITICALLY LOW RH VALUES EXPECTED IN THE AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ024-025-032-033-037-038-172200-
/O.CON.KJAX.FW.W.0083.081117T1600Z-081117T2200Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
313 AM EST MON NOV 17 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM EST THIS AFTERNOON DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM EST THIS AFTERNOON. 

MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE
30 TO 35 PERCENT RANGE. DURATIONS OF 4 TO 5 HOURS OF CRITICALLY
LOW RH VALUES ARE EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ECZ
000 
WWUS82 KJAX 171828 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
128 PM EST MON NOV 17 2008

FLZ020>023-030-031-035-036-040-181100-
/O.UPG.KJAX.FW.A.0087.081118T1800Z-081118T2200Z/
/O.NEW.KJAX.FW.W.0084.081118T1600Z-081118T2200Z/
/O.NEW.KJAX.FW.A.0088.081119T1500Z-081119T2200Z/
/O.CON.KJAX.FW.W.0083.000000T0000Z-081117T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
128 PM EST MON NOV 17 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY
DUE TO STRONG WINDS AND LOW RH...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

REST OF THIS AFTERNOON...RELATIVE HUMIDITIES WILL REMAIN BELOW 35
PERCENT THROUGH SUNSET. 

ON TUESDAY...NORTHWEST WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS
TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES
AROUND 25 PERCENT.

ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RH
DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 20 TO
25 PERCENT.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH
SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ024-025-032-033-037-038-181100-
/O.NEW.KJAX.FW.W.0084.081118T1600Z-081118T2200Z/
/O.NEW.KJAX.FW.A.0088.081119T1500Z-081119T2200Z/
/O.CON.KJAX.FW.W.0083.000000T0000Z-081117T2200Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
128 PM EST MON NOV 17 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY
DUE TO STRONG WINDS AND LOW RH...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST
THIS AFTERNOON. 

REST OF THIS AFTERNOON...RELATIVE HUMIDITIES WILL REMAIN BELOW 35
PERCENT THROUGH SUNSET. 

ON TUESDAY...NORTHWEST WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS
TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES
AROUND 25 PERCENT.

ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 3 TO 5 HOUR RH
DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 25 TO
30 PERCENT AWAY FROM THE COAST.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH
SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GAZ132>136-149>154-162>166-181100-
/O.NEW.KJAX.FW.W.0084.081118T1600Z-081118T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
128 PM EST MON NOV 17 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY
DUE TO STRONG WINDS AND LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY.

ON TUESDAY...NORTHWEST WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS
TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES
AROUND 25 PERCENT.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 30 PERCENT IN COMBINATION WITH FREQUENT
WIND GUSTS OF 25 MPH OR MORE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$
000 
WWUS82 KJAX 172216
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EST MON NOV 17 2008

FLZ020>025-030>033-035>038-040-181100-
/O.EXP.KJAX.FW.W.0083.000000T0000Z-081117T2200Z/
/O.CON.KJAX.FW.W.0084.081118T1600Z-081118T2200Z/
/O.CON.KJAX.FW.A.0088.081119T1500Z-081119T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
516 PM EST MON NOV 17 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
TUESDAY DUE TO STRONG WINDS AND LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON DUE TO LOW RH...
...RED FLAG WARNING HAS EXPIRED FOR MONDAY...

THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT. A
RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON.

ON TUESDAY...NORTHWEST WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS
TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES
AROUND 25 PERCENT.

ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 3 TO 5 HOUR RH
DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 25 TO
30 PERCENT AWAY FROM THE COAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GAZ132>136-149>154-162>166-181100-
/O.CON.KJAX.FW.W.0084.081118T1600Z-081118T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
516 PM EST MON NOV 17 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
TUESDAY DUE TO STRONG WINDS AND LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
TUESDAY. 

ON TUESDAY...NORTHWEST WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS
TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES
AROUND 25 PERCENT.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 30 PERCENT IN COMBINATION WITH
FREQUENT WIND GUSTS OF 25 MPH OR MORE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

MKT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 16, 1:27 PM EST, 17 minutes earlier.

Area forecast discussion, Nov 16, 1:27 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EST SUN NOV 16 2008

...WELL BELOW NORMAL TEMPERATURES THIS WEEK...

.SHORT TERM...TONIGHT THROUGH TUESDAY...DRY COOL AIRMASS IN PLACE
OVER FCST AREA...WITH AFTN TEMPS TODAY SOME 25 DEGREES COOLER THAN
YDAY. HIGH PRESSURE WELL W OF AREA BUILDS EASTWARD...RELAXING PRES
GRAD SOME LATE TNGT. CLEAR SKIES...DIMINISHING WINDS...AND TEMPS
IN LOW/MID 30S WILL SUPPORT AREAS OF FROST LATE. WILL ISSUE FROST
ADVISORY FOR ALL BUT COASTAL AREAS. TEMPS COULD APPROACH FREEZING
IN AREAS W OF HWY 301...FOR NOW HOLDING OFF ON FREEZE WARNING AS
FCSTG LOWS AROUND 33.

SLIGHTLY WARMER CONDITIONS TMRW WITH SUNSHINE...SHOULD SEE HIGHS
IN MID 60S WITH LOWS TMRW NGT IN MID/UPR 30S.

SECONDARY COLD FRONT MOVES THROUGH EARLY TUE FOLLOWED BY COLD AIR
ADVECTION...SIMILAR TO TDAY...YIELDING HIGH TEMPS IN 55-60 RANGE.

.LONG TERM...TUESDAY NIGHT THRU SUNDAY...DECENT CHANCE FOR WDSPRD
LIGHT FREEZE COMES TUE NGT. UNLIKE CURRENT HIGH THAT DIVED
SOUTHWARD FROM CANADA TO WRN GULF...THE NEXT HIGH COMES FROM
CANADA STRAIGHT TOWARD THE SOUTHEASTERN STATES. THINK WELL HAVE
ENOUGH SFC FLOW/GRADIENT TO PREVENT A HARD FREEZE. ANOTHER COOL
DAY WED...WITH TEMPS MUCH BELOW NORMAL...HIGH TEMPS IN 55-60 RANGE.

CONTINUED DRY WEATHER WITH GRADUAL WARMING TREND THURS-WEEKEND.

&&

.AVIATION...CLEAR SKIES AND VFR CONDITIONS NEXT 24 TO 30 HOURS.

&&

.MARINE...WINDS AND SEAS ARE SLOWLY SUBSIDING OVER THE COASTAL
WATERS. EXPECT AN INCREASE IN WINDS AND SEAS AS THE NEXT FRONTAL
SYSTEM TRANSITS THE AREA.

&&

.FIRE WEATHER...LOOKS LIKE RED FLAG WARNINGS WILL NEED TO BE ISSUED
FOR TOMORROW AFTERNOON AS MINIMUM RELATIVE HUMIDITY LEVELS REACH
CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  33  64  36  56 /   0   0   0   0
SSI  38  63  43  57 /   0   0   0   0
JAX  34  65  39  58 /   0   0   0   0
SGJ  38  65  44  60 /   0   0   0   0
GNV  33  65  37  61 /   0   0   0   0
OCF  33  66  39  62 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FROST ADVISORY FROM 3 AM TO 8 AM EST MONDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-SUWANNEE-UNION.

     RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR CLAY-DUVAL-FLAGLER-
     NASSAU-PUTNAM-ST JOHNS.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
     MARION-SUWANNEE-UNION.

GA...FROST ADVISORY FROM 3 AM TO 8 AM EST MONDAY FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.
&&

WOLF/SANDRIK/
Hazardous weather outlook, Nov 16, 4:16 AM EST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 AM EST SUN NOV 16 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-170930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
416 AM EST SUN NOV 16 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZING TEMPERATURES ARE POSSIBLE OVER THE SUWANNEE VALLEY
TONIGHT...

TEMPERATURES IN THE 30S TONIGHT WILL PRODUCE FROST OVER INTERIOR
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. A LIGHT FREEZE IS
POSSIBLE OVER PORTIONS OF THE SUWANNEE VALLEY WHERE TEMPERATURES
ARE EXPECTED TO BOTTOM OUT AROUND 32 DEGREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...FREEZING TEMPERATURES ARE EXPECTED TUESDAY NIGHT...

COLD CANADIAN HIGH PRESSURE WILL LEAD TO FREEZING TEMPERATURES
AND WIDESPREAD FROST ACROSS MUCH OF INTERIOR NORTHEAST FLORIDA
AND SOUTHEAST GEORGIA TUESDAY NIGHT. A FREEZE WATCH WILL LIKELY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:44 PM ESTFrost AdvisoryJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union17 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.